# SDR ABXA9701637

- Difficulty date: October 6, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 3755822503N
- Condition: Corrosion
- Location: Bs 300
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEAR TIE FITTING HAS CORROSION OUT OF LIMITS AT FS 300 BETWEEN LONGERON 35L AND 34L.  REPLACED SHEAR TIE FITTING IAW SRM 53-2-0 AND SRM 51-1-29D.
